# SDR DALA2019012500630

- Difficulty date: January 25, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,484 hours, 21,908 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS AT 36ABC DROPPED DOWN. REPACKED O2 MASK AT LOC 36ABC IAW AMM 35-21.
